# SDR AALA20011009

- Difficulty date: October 11, 2000
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN BULGED AND CRACKED FROM STATION 733 TO STATION 740 AT STRINGER 17L.  TRIMMED OUT DAMAGE SECTION OF SKIN AND INSTALLED A DOUBLER REPAIR AS PER SRM 53-30-3.  (M)
